# SDR IPXA10B63270

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 10,032 hours, 1,749 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B0190133A
- Part serial: 0701
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT WING OTBD FORE FLAP OTBD L/E FAIRING DELAMINATION     COMPOSITE PREPREG HOT BOND REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5.A, FIG 5, REV 57.
